# SDR DXTA2024071712368

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N165QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9726
- Aircraft time: 4,164 hours, 1,679 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PREPARATION WITH THE APU RUNNING MAIN ENTRANCE DOOR CLOSED UNCOMMANDED. WE PROCEED TO LOCK THE DOOR CLOSED, BUT THE DOOR ELECTRICAL ENGINE CONTINUE RUNNING. IT WAS NECESARY  ROMOVE THE ELECTRICAL POWER FROM THE PLANE TO MAKE  THE ENGINE DOOR STOP. WHILE THE DOOR WAS OPEN AND BATTERY SWITCH IS OFF THE DOOR CONTINUE CLOSING UNCOMMANDED.  NECESARY ROMOVE THE ELECTRICAL POWER FROM THE PLANE TO MAKE THE ENGINE DOOR STOP. WHILE THE DOOR WAS OPEN LLF AND BATTERY SWITCH IS OFF THE DOOR CONTINUE DOSSING UNCOMMANDED.  MCC ADVISED TECHS THAT BASED ON FLEET HISTORY, THE COMMON CAUSE FOR THIS ISSUE IS A FAULTY RDE #1. A REPLACEMENT RDE HAS BEEN PLACED ON ORDER AS A PRECAUTION. UPON ARRIVING AT THE AIRCRAFT, TECHS WERE ABLE TO SPEAK WITH THE CREW THAT FOUND THIS SQUAWK. THEY ALSO ADVISED THAT THE FWD GALLEY SINK OVERFLOWED. RELOCATED THE AIRCRAFT TO THE HANGAR FOR FURTHER EVALUATION. GAINED ACCESS TO THE AIRCRAFT AND FOUND THE WITH THE AVIONICS BATTERY PLUGGED IN, THE MED WILL ERRATICALLY RAISE AND WITH NO SWITCH ACTUATION.  UNPLUGGED THE AVIONICS BATTERY FOR FURTHER TROUBLESHOOTING. TECHS FOUND THE FWD GALLEY RUG, FWD GALLEY FLOOR MAT, AND CREW REST CARPET WERE SATURATED WITH WATER. TECHS REMOVED THE SERVICEABLE FWD LAV DOOR AS REQUIRED TO REMOVE THE FWD GALEY FLOOR LINER. REMOVED THE RUG, LINER, AND CARPET TO ALLOW THEM TO DRY. PERFORMED A GVI OF THE FWD GALLEY NOTING A LARGE AMOUNT OF WATER WAS PRESENT. CLEAN ALL WATER AND ALLOWED THE FWD GALLEY TO DRY. REMOVED THE E-BAY ACCESS. PANEL AS REQUIRED. WHEN THE EBAY ACCESS PANEL WAS REMOVED, TECHS FOUND WATER WAS PRESENT AROUND THE SEAL. PERFORMED A GVI OF THE AREA AND FOUND SEVERAL AREAS WHERE WATER FROM THE GALLEY HAS LEAKED THROUGH THE FLOORBOARDS TO THE E-BAY. PERFORMED A GVI OF THE RDE #1 AND FOUND THAT THE COMPONENT HAD CONDENSATION AROUND AND IN THE HOUSING.  WHEN THE CANNON PLUGS WERE REMOVED FROM THE. COMPONENT, TECHS FOUND WATER HAD MADE ITS WAY INTO THE CONNECTIONS. TO PERFORM FURTHER EVALUATION. REMOVED THE SUSPECTED FAULTY ROE #1 PN: 2052-1-10 SN: 458YHC IAW GL6000 SMM 44-10-40. WHEN MANIPULATING THE RDE #1 OUT OF ITS POSITION, WATER WAS FOUND TO BE LEAKING OUT OF THE HOUSING. FOR TROUBLESHOOTING PURPOSES, REMOVED THE SERVICEABLE RDE #2 AND INSTALLED IN THE #1 POSITION JAW GL~000 SMM 44-10-40. CONNECTED THE AVIONICS BATTERY AND MONITORED THE DOOR FOR 25 MINUTES NOTING NO UNTOMMARIDEQ EM1TIC MOVEMENT OF THE MED. PERFORMED SEVERAL CYCLES OF THE MED WITH NO DISCREPANCIES NOTED. RETURNED THE #2 RDE TO ITS ORIGINAL POSITION IAW GL6000.SMM 44-10-40. CONTACTED MCC WITH OUR FINDINGS. PLACED A FAN INSIDE THE E-BAY TO AIDE IN THE DRYING PROCESS. AWAITED PARTS. AFTER THE FWD GALLEY WAS FINISHED DRYING. INSTALLED THE CREW REST CARPET, FWD GALLEY FLOOR LINER, AND FWD GALLEY RUG AS REQUIRED. INSTALLED THE FWD LAV DOOR AS REQUIRED. INSTALLED ALL REMAINING TRIM PIECES AS REQUIRED. AFTER ALLOWING THE E-BAY TO DRY, PERFORMED A GVI OF THE SURROUNDING STRUCTURE WITH NO FURTHET DISCREPANCIES NOTED. REMOVED FAN FROM THE E-BAY. RECEIVED THE REPLACEMENT IWE WITH ALL PAPERWORK MATCHING. INSTALLED THE INSPECTED TESTED RDE PN: 2502-1-10 SN;445H6V IAW GL6000 SMM 44-10-40. APPLIED POWER TO THE AIRCRAFT. PERFORMED THE OPERATIONAI CHECK OF ROE #1 IAW GL6000 SMM 44-10-50 WITH NO DEFECTS NOTED. REMOVED POWER FROM THE AIRCRAFT. RELOCATED THE AIRCRAFT TO THE RAMP. APPLIED POWER TO THE AIRCRAFT ARID STARTED THE ENGINES IAW GL6000 AFM. PERFORMED THE OPERATIONAL CHE.CK OF ROE #2 IAW GL6000 SMM 44-10-50 WITH NO DEFECTS NOTED.  PERFORMED THE OPERATIONAL CHECK OF THE TEMPERATURE CONTROL SYSTEM REF CIL6000 SMM 21-61-SOWITH NO DEFECTS NOTED. SHUTDOWN THE ENGINES AND REMOVED POWER FROM THE AIRCRAFT, CLOSED ALL REMAINING ACCESS AS REQUIRED. ORIGINAL SUBMISSION :7/17/2024
